that following a low BG you get a headache. Two days in a row I've gone low just before lunch and by mid-afternoon I have a mild headache. Just wondering if there could be a connection. After all if you don't know what's causing it blame the diabetes - right?
I don't get a headache, but I do feel lethargic for the rest of the day, maybe a good excuse for chocolate!
I have had horrible headaches after lows in the past, it happens to me when they drop and I don't fix them quick enough. Seriously the only way I have found to make it go away is to sleep and rest.
I get really bad headaches sometimes after "low lows" (like below 2.5 mmol/L or 45 mg/dl), especially if they don't come up right away. I find Advil doesn't help at all, which usually fixes my headaches. Thankfully, I haven't gotten that low in a while.
I am the opposite, I get a headache when I am high. I also just want to sleep. I have been on the low side for 6 months and have gotten used to it, now that I have been high, i feel sick, and yes, many heachaches.
I'm so glad that I don't get headaches from being high. I have a lot more highs than I do lows.